# SDR N6WA2012091701

- Difficulty date: September 17, 2012
- Submitted: September 19, 2012
- Operation: General aviation
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 19,258 hours, 13,317 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHTING STRIP AT 12C & 12D IS LOOSE. OP'S CHECKED GOOD,  SECURED IAW AMM 33-51-01.
